# SDR HEEA079928

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- System (JASC): 2312 · VHF Communications System
- Part: Potentiometer
- Condition: Failed
- Location: Transceiver
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOMETIMES TURNS OFF WHEN VOLUME IS ADJUSTED. FOUND WIGGLING VOLUME POTENTIOMETER CAUSES UNIT TO TURN OFF AND ON.  REPLACED POTENTIOMETER S901.  REPAIRED.  BENCH CHECK GOOD.
